INDIAN INSTITUTE OF ASTROPHYSICS
DIGITAL REPOSITORY
Prints

Indian Institute of Astrophysics  >
IIAP Publications >
IIAP Publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2248/5141

Title: The different character of spectrum lines belonging to the same series
Authors: Royds, T
Keywords: Spectrum Lines
Spectra
Issue Date: Mar-1915
Publisher: IOP Publishing
Citation: The Astrophysical Journal, Vol. 41, No.2, pp. 154 - 161
Description: Open Access
URI: http://hdl.handle.net/2248/5141
Alternative Location: http://adsabs.harvard.edu/abs/1915ApJ....41..154R
Copyright: © American Astronomical Society
Appears in Collections:IIAP Publications
Thomas Royds (1923 - 1937)

Files in This Item:

File Description SizeFormat
The different character of spectrum lines belonging to the same seriesOpen Access152.99 kBAdobe PDFView/Open

Items in IIAP Repository are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback